Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18531
Title: A seasonal variation in the convection responce to IMF orientation
Authors: Milan, SE
Baddeley, LJ
Lester, M
Milan, SE
Sato, N
First Published: 2001
Citation: GEOPHYSICAL RESEARCH LETTERS, 2001, 28 (3), pp. 471-474
DOI Link: 10.1029/2000GL012245
ISSN: 0094-8276
Links: http://hdl.handle.net/2381/18531
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.